# SDR CALA2020020800343

- Difficulty date: February 4, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 62,352 hours, 23,183 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6536U21
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQ: SUPPORT TASK: R-1 DOOR WHERE HANDLE MECHANISM BOX ATTACHES TO UPPER BEAM HAS 2ND OVERSIZE HOLES GOING THROUGH PLAT ES AND UPPER BEAM 141A6536-15. REF PEMCO NR 2675N1372. REMOVED AND REPLACED UPPER BEAM, AND FABRICATED NEW SHIMS IAW B737-800 SRM 51-40-02; 51-40-05; 51-20-01; SOPM 20-50-19; SOPM 20-41-05.
